MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MEDICAL PRODUCTS EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CA15L2
Medical Device Problem Codes Leak/Splash (1354); No Flow (2991); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, air bubbles circulating in the cooling line, which caused the generator to overheat and stop processing after one minute.Procedure incomplete, failed treatment was not continued.Patient to be reconvened.
 
Additional Manufacturer Narrative
D10 concomitant product: cagenhp, hp ablation gen cagenhp (sn: (b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (fdm).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, air bubbles circulating in the cooling line, which caused the generator to overheat and stop processing after one minute.Procedure incomplete, failed treatment was not continued.Patient to be reconvened.Patient under anesthesia when the issue occurred.Another antenna has been used successfully with the same generator.
 
Event or Problem Description
According to the reporter, during procedure, air bubbles circulating in the cooling line, which caused the generator to overheat and stop processing after one minute.Patient under anesthesia when the issue occurred.The procedure was halted momentarily.Another antenna was used successfully with the same generator.
 
Additional Manufacturer Narrative
Additional information: b1, b2 (removed), b5, g3, h1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during procedure, air bubbles circulating in the cooling line, which caused the generator to overheat and stop processing after one minute.Patient under anesthesia when the issue occurred.The procedure was halted momentarily.Another antenna was used successfully with the same generator.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (ime, imf).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EMPRINT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20489081
Report Number3006451981-2024-00152
Device Sequence Number11788725
Product Code GEI
UDI-Device Identifier10884521806542
UDI-Public10884521806542
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2026
Device Model NumberCA15L2
Device Catalogue NumberCA15L2
Device Lot NumberS24GG010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer10/28/2024
12/06/2024
01/13/2025
Initial Report FDA Received Date10/19/2024
Supplement Report FDA Received Date10/30/2024
12/11/2024
01/14/2025
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown